On the theory of necessary conditions for optimality in discrete control systems
Diskretnyj analiz i issledovanie operacij, no. 18 (1979), pp. 14-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1979_18_a1,
author = {R. Gabasov and F. M. Kirillova},
title = {On the theory of necessary conditions for optimality in discrete control systems},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {14--25},
year = {1979},
number = {18},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1979_18_a1/}
}
R. Gabasov; F. M. Kirillova. On the theory of necessary conditions for optimality in discrete control systems. Diskretnyj analiz i issledovanie operacij, no. 18 (1979), pp. 14-25. http://geodesic.mathdoc.fr/item/DA_1979_18_a1/